# SDR SWAA2022091546954

- Difficulty date: August 27, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Part number: 143A812210
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THRESHOLD WEB LOCATED BTW BS 440 TO BS 480 WL 156 RBL 24 AT FWD CARGO COMPARTMENT 2022-452143 / [01] REPLACED THRESHOLD WEB LOCATED BTW BS 440 TO BS 480 WL 156 RBL 24 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A8330 SHEET 42 REV A SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED THRESHOLD WEB LOCATED BTW BS 440 TO BS 480 WL 156 RBL 24 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A8330 SHEET 42 REV A  RII ACCOMPLISHED   SEE INDIVIDUAL SIGN OFF BELOW
